Solution of Nonlinear System of Fractional Differential Equations

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-9
Year of Publication : 2021
Authors : E. A. A. Ziada
  10.14445/22315373/IJMTT-V67I9P507

MLA

MLA Style: E. A. A. Ziada"Solution of Nonlinear System of Fractional Differential Equations" International Journal of Mathematics Trends and Technology 67.9 (2021):65-71. 

APA Style: E. A. A. Ziada(2021). Solution of Nonlinear System of Fractional Differential Equations  International Journal of Mathematics Trends and Technology, 67(9), 65-71.

Abstract
In this paper, we apply the Adomian decomposition method (ADM) for solving nonlinear system of fractional differential equations (FDEs) of sequential Riemann-Liouville sense. The existence and uniqueness of the solution are proved. The convergence of the series solution and the error analysis are discussed.

Reference

[1] K. S. Miller, and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley-Interscience, New York (1993).
[2] I. Podlubny, Fractional Differential Equations, Academic Press, New York (1999).
[3] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional differential equations, Elsevier, New York (2006).
[4] Sh. A. Abd El-Salam, and A. M. A. El-Sayed, On the stability of some fractional-order non-autonomous systems, Electronic Journal of Qualitative Theory of Differential Equations, 6 (2007) 1-14.
[5] A. M. A. El-Sayed, and Sh.A. Abd El-Salam, On the stability of a fractional-order differential equation with nonlocal initial condition, Electronic Journal of Qualitative Theory of Differential Equations, 29 (2008) 1-8.
[6] D. J. Evans, and K. R. Raslan, The Adomian decomposition method for solving delay differential equation, International Journal of Computer Mathematics, (UK), 82 (2005) 49-54.
[7] D. Zwillinger, Handbook of Differential Equations, Academic Press (1997).
[8] B. Mensour, and A. Longtin, Chaos control in multistable delay-differential equations and their singular limit maps, Physical Review E, 58 (1998) 410-422.
[9] J. M. Hefferan, and R. M. Corless, Solving some delay differential equations with computer algebra, Applied Probability Trust, (2005) 1-22.
[10] A. M. A. El-Sayed, E. M. El-Mesiry and H. A. A. El-Saka, Numerical solution for multi-term fractional (arbitrary) orders differential equations, Comput. and Appl. Math., 23(1) (2004) 33-54.
[11] E. M. El-Mesiry, A. M. A. El-Sayed and H. A. A. El-Saka, Numerical methods for multi-term fractional (arbitrary) orders differential equations, Appl. Math. and Comput., 160(3) (2005) 683-699.
[12] G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer (1995).
[13] G. Adomian, Stochastic System, Academic press (1983).
[14] G. Adomian, Nonlinear Stochastic Operator Equations, Academic press, San Diego (1986).
[15] G. Adomian, Nonlinear Stochastic Systems: Theory and Applications to Physics, Kluwer (1989).
[16] K. Abbaoui, and Y. Cherruault, Convergence of Adomian’s method applied to differential equations, Computers Math. Applic., 28 (1994) 103-109.
[17] Y. Cherruault, G. Adomian, K. Abbaoui, and R. Rach, Further remarks on convergence of decomposition method, International J. of Bio-Medical Computing., 38 (1995) 89-93.
[18] N. T. Shawaghfeh, Analytical approximate solution for nonlinear fractional differential equations, J. Appl. Math. Comput., 131 (2002) 517-529.
[19] I. L. El-kalla, Convergence of the Adomian method applied to a class of nonlinear integral equations, Applied Mathematics Letters, 21 (2008) 372-376.
[20] S. Momani, and K. Al-Khaled, Numerical solutions for systems of fractional differential equations by the decomposition method, J. Appl. Math. Comput. 162 (2005) 1351-1365.
[21] H. Jafari, and V. Daftardar-Gejji, Solving a system of nonlinear fractional differential equations using Adomian decomposition method, J. Appl. Math. Comput., 196 (2) (2006) 644–651.
[22] E. Ahmed, A. M. A. El-Sayed, and H. A. A. El-Saka Equilibrium points, stability and numerical solutions of fractional-order predator-prey and rabies models, J. Math. Anal. Appl., (2007) 542–553.

Keywords : Fractional differential equations; Adomian decomposition Method; Existence; Uniqueness; Error analysis.